# SDR DALA2024080807909

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0487926) DURING INSPECTION, CORROSION DAMAGE WAS FOUND TO THE STA 787 FRAME WEB BETWEEN S-25R AND S-26R. CORROSION REPAIRED PER ERA 619413-14.
